It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Megs on October 27, 2000 at 23:35:27:

In Reply to: Sarah, I know your story! posted by Melissa on October 27, 2000 at 22:20:44:

Hey, ladies~
I feel your pain...I'm an 18-year-old college student. I've been on Ritalin since 8th grade, and at first, it was like a miracle...my grades shot way up to where they were supposed to be, and I dealt with life much better. But then I started ODing about 6 months or so after I first was put on it, and it has been a growing problem for the past few years...now I've actually used up an entire prescription within a matter of days...and of course, it's hell living without it. Typical addict, I know...thing is, without it, my grades drop and my life turns back into disorganized chaos. I'm also Bipolar, and ODing is usually only a problem when I start to feel myself sinking into depression. I'm trying to cope with it by having it dispensed weekly or by having someone hold it for me so that I am not tempted to overdose, but I've got a loooong road ahead of me. PLEASE get help NOW...the problem will only get worse if you don't. The medication will only make you lose your appetite temporarily, and in the long run it won't help you to lose weight. I know how it is to feel so in control and focused and to be getting tons of things done, but IT'S NOT WORTH ALL THE PAIN THAT COMES WITH IT. I need encouragement, guys...I welcome all your responses.

Follow Ups

All times are GMT -7. The time now is 02:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!